# SDR ASOA20161115151

- Difficulty date: November 15, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 35,731 hours, 26,394 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH6703133541
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND FRAME 310.00 CORRODED ON FWD SIDE STR 24L-26R. MTC C/W REO 670-53-21-1308 & EC/TC 670-53-21-1308.
